# SDR SWAA2023102513719

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 52,010 hours, 30,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT GIRT BAR CLIP HAS ONE FASTENER BROKEN<[01] INSTALLED FASTENER IAW SRM 51-40-02
